Thunderstorm Wind, Torrance
- When
- July 10, 3:40 PM MST
- Where
- Torrance County, 9 mi W of Clines Corners
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.000, -105.750
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jul 10, 2:00 PM MST, 1 hour 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT THU JUL 10 2003 LITTLE TIME FOR DISC WITH ONGOING WX. OTHER THAN TWEAKING GRIDS FOR CURRENT ACTIVITY WHICH SHOULD WANE TOWARD SUNSET...LOWERED MAX TEMPS ACROSS THE NORTHEAST ON SATURDAY WHEN NEXT COOL SURGE EXPECTED. OTHERWISE...PREVIOUS TRENDS IN CHECK. KJ PRELIMINARY NUMBERS... FARMINGTON................ 058/101 060/100 059 41000 GALLUP.................... 047/099 050/098 052 41000 GRANTS.................... 051/098 053/096 057 41000 GLENWOOD.................. 058/104 061/103 058 41211 CHAMA..................... 044/091 045/088 045 41110 LOS ALAMOS................ 060/090 060/088 058 41110 RED RIVER................. 043/084 043/079 045 41111 TAOS...................... 053/094 053/089 052 41111 SANTA FE.................. 058/093 058/091 056 41111 SANTA FE AIRPORT.......... 062/096 062/094 058 41111 ESPANOLA.................. 055/099 055/096 057 41110 ALBUQUERQUE HEIGHTS....... 070/100 070/099 068 41110 ALBUQUERQUE VALLEY........ 065/103 065/102 063 41100 ALBUQUERQUE FOOTHILLS..... 066/097 066/096 063 41210 ALBUQUERQUE WEST MESA..... 068/103 068/102 068 41100 SOCORRO................... 065/105 066/103 062 41411 SANDIA PARK/CEDAR CREST... 059/094 059/092 056 41211 MORIARTY/ESTANCIA......... 055/097 055/095 053 41211 CARRIZOZO................. 062/098 063/096 060 41511 RUIDOSO................... 055/089 055/087 054 41511 RATON..................... 053/091 053/083 052 41111 LAS VEGAS................. 055/090 055/084 053 41311 ROY....................... 059/093 059/086 062 41001 CLAYTON................... 063/095 062/087 060 41001 SANTA ROSA................ 064/096 065/091 063 41201 TUCUMCARI................. 067/099 068/092 064 41001 FORT SUMNER............... 065/096 066/092 065 41200 CLOVIS.................... 065/096 066/093 066 41000 PORTALES.................. 065/097 066/094 066 41000 ROSWELL................... 069/099 069/098 068 41210 .ABQ...SEVERE TSTM WATCH PARTS OF CNTL/SCNTL NM TIL 03Z.
NMZ001>021-026-111200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1205 PM MDT THU JUL 10 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE... SLOW MOVING THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH...LOCALLY HEAVY RAINFALL AND SMALL HAIL WILL BE FOUND ACROSS THE SOUTH CENTRAL MOUNTAIN REGION...INCLUDING AREAS FROM MOUNTAINAIR TO RUIDOSO. THE STORMS WILL DRIFT TOWARD THE SOUTHWEST AS THE AFTERNOON PROGRESSES. ELSEWHERE...ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REMAINDER OF THE CENTRAL MOUNTAIN CHAIN AND ADJACENT EAST SLOPES AND ALSO ACROSS THE SOUTHEAST PLAINS FROM ROOSEVELT TO CHAVES COUNTY. HAIL UP TO DIME SIZE COULD ACCOMPANY ANY OF THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE JUST ABOUT EVERY DAY IN THE FORESEEABLE FUTURE. SEVERE WEATHER IS NOT EXPECTED THOUGH. STAY TUNED TO THE LATEST FORECASTS FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KJ/DLC
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE, NM
319 PM MDT THU JUL 10 2003
TIME(MDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0317 PM WAGON MOUND NM 1.00 INCH HAIL
07/10/03 MORA REPORTED BY PUBLIC.
JLPThe Albuquerque radar (KABX), 99 km away, was scanning. The volume nearest the first event began at 22:37 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2003Every state in 2003This day in weather historyWarnings in New Mexico, July 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5375951.